Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 4, Issue 1


Published
on

January 1, 2016


Pages

15-22


DOI

Article

Hermite-Hadamard Type Inequalities for n-Time Differentiable and GA-Convex Functions with Applications to Means

Check for updates


Authors

Shu-Hong Wang* Affiliation:
College of Mathematics, Inner Mongolia University for Nationalities, Tongliao City, Inner Mongolia Autonomous Region, 028043, China
and Xiao-Ting Shi Affiliation:
Department of Mathematics, College of Science, Tianjin Polytechnic University, Tianjin City, 300387, China


Abstract

In the paper, by Hölder’s integral inequality, the authors establish some Hermite-Hadamard type integral inequalities for n-time differentiable and GA-convex functions and apply these inequalities to construct several inequalities for special means.


Keywords

Hermite-Hadamard type inequality, GA-convex function, special Mean


Citation

Wang, S. & Shi, X. (2016). Hermite-hadamard type inequalities for n-time differentiable and ga-convex functions with applications to means. Journal of Analysis & Number Theory, 4(1), 15–22. https://doi.org/10.18576/jant/040103

Published by: Engineering Journals

Engineering Journals Logo